# SDR 2008UALA00935

- Difficulty date: February 18, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 45,157 hours, 16,250 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator Valve
- Part number: RCF6705
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

COCKPIT OXYGEN BOTTLE - LOW CREW COMMENTS:  COCKPIT OXYGEN PRESSURE SLOW LEAK LOSING 100 PSI - HOUR IN FLT.  LEAK AT PRESSURE REGULATOR.  REPLACED PRESSURE REGULATOR, SERVICED CREW O2, LEAK CHECKED SYSTEM, ALL OK.
